# SDR QXEA2024112200279

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 16,914 hours, 11,566 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLIGHT 2250. WHEN RAMPERS OPENED L1 DOOR FROM OUTSIDE, GIRT BAR REMAINED ATTACHED AND SLIDE CAME PART WAY OUT OF BUSTLE REMOVED FROM SERVICE. FERRIED FOR REPAIRS. C/W LIVE DOOR GUIDANCE MCN E250094-0. REMOVED DOOR BUSTLE, GIRT BAR AND SLIDE ASSY IAW AMM 25-65-01-000-801-A. VERIFY DOOR IS CLOSED AND LOCKED AND INDICATES AS SUCH. DOOR LABLED”INOPERATIVE DO NOT USE FOR EGRESS”. I HAVE PERFORMED ALL INSPECTIONS AND/OR TESTS AS DETAILED IN PARAGRAPH C OF THIS FERRY PERMIT AND HAVE DETERMINED THAT THE AIRCRAFT IS SAFE FOR FERRY FLIGHT. AIRCRAFT REMAINS OUT OF SERVICE.
